Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

What causes dizziness after stopping Provera intake?

User rating for this question
Very Good
Answered by
Practicing since : 1989
Answered : 5837 Questions
I was on 10mg of Provera for over a month due to menstrual issues. I was removed from the Provera last week and I have been unbelievable dizzy since. Would this be a side effect from coming OFF of Provera? Thanks
Posted Fri, 21 Mar 2014 in Women's Health
Answered by Dr. Shanti Vennam 1 hour later
Brief Answer: It is most likely due to the hormone effect. Detailed Answer: Hi, Thanks for posting your query. Provera or medroxyprogesterone can cause several side effects both while being used and also after withdrawal. Dizziness is one of them and in your case, is most likely caused due to the withdrawal of the hormone. Nevertheless, you should not ignore the fact that you faced a perforation which had been mended and as such, should immediately report any complaint that you may experience to your consultant. The healing of the perforation should be followed through regular follow up sonograms and evaluation clinically. Also, the fact that you have had an endometrial ablation under hormone cover suggests that you may have suffered from some menstrual disturbance and this in itself could have led to anemia and this is another possible cause of the dizziness post-operatively. Please take adequate rest, good diet and nutritional supplements. See your health care provider if the dizziness persists as you may then need further investigation and treatment. Hope your query has been answered. Please contact for further information. I will be happy to help. regards, Shanti.V.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor